# SDR IU6R2018083100000

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Aircraft: N626N
- Make and model: Boeing 737*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 273A21029
- Condition: Cracked
- Location: Mlg
- Part time: 17,389 hours, 12,600 cycles
- Component: Actuator, Boeing
- Component part number: 273A2101101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MALFUNCTION - FOUR CRACKS WERE FOUND IN THE CENTER OF THE CYLINDER UNDER THE DATA PLATE. PROBABLE CAUSE - CORROSION, MOISTURE / FLUID TRAPPED BETWEEN CYLINDER AND DATA PLATE.
